# SDR A6WA2018032245702

- Difficulty date: March 14, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 601R3111854
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FLOOR SUPPORT FITTING AT FS 431 AND LBL 9 CRACKED. REPLACED BATHTUB FITTING AT FS 431 AND LBL 9 IAW SRM 51-42-06 AND 51-42-21.
